# SDR FDEA2018081482007

- Difficulty date: July 18, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73257
- Condition: Corroded
- Location: Bs 1129-1131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACKS, BETWEEN BS 1160 TO 1260 LBL 75, HAD LIGHT CORROSION. REPLACED THE DAMAGED SEAT TRACK IAW SRM 53-70-00 FIGURE 1 VOLUME I AND SRM 51-31-01 VOLUME II,   SRM 51-41-01 VOLUME II
